# SDR IPXA1567965

- Difficulty date: July 10, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Bs 1280-1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SEAT TRACK OTBD FLANGE HAS SCRATCHES BL 0, WL 208 STA 1300 TO 1280.  REPLACE SEAT TRACK IAW SRM 51-40-020-0G.
